question-icon

What Does My Lab Test Report Indicate?

default
Posted on Thu, 12 Oct 2017
Question: I am 51 years old. I am on the medicines in the attached image file after going through a stent fixation process to treat a coronary clot last November. Lately, I am experiencing an embarrassing problem whereby my erection fades completely as soon as the inter course with my wife starts. FEW seconds after full erection it just goes. My penis shrinks to its smallest limp !!
I use condom.. I thought it could be the reason and thus I opted to using the feather lightest type..,. and the same took place.
I use Cialis 20 since years and it does give a nice hard on, and with it or without it, I wake up in the morning with a great boner... YET my problem is the sudden limp as soon as the intercourse starts.
doctor
Answered by Dr. Ashok Kumar (4 hours later)
Brief Answer:
Please provide more details

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

Before we can make any conclusions I request you to provide following details so an impression can be made about the cause of problem.

1. How long you are facing problem with erections? Whether you noticed it after stenting process or it really happened after process?

2. How the problem started whether it was sudden in onset or build up slowly over the months or years?

3. Frequency of the problem in a week/month ? Are you able to have some successful sexual intercourse?

4. In a typical month out of what number of sexual interactions do not achieve success?

5. What are the factors that increase the problem ?

6. Factors that relieve the problem- thoughts, situations, partner, place etc.

7. Your partner details- Is she very critical, demands sex more than what can you think, does she feel superior to you or bothers you in some other regards?

8. Effect on your relationship so far due to problem

9. Details of medical illness like duration, any complications, treatment received till date.

10. Medications you are receiving currently, if any including ayurvedic homeopathic or any other.

11. Medication you received in past and their effect?

12. Do you have any psychiatric illness (like anxiety, depression, fear)?

13. Investigations done till date and reports of most latest investigations- serum testosterone, TSH, T3, T4 and any other?


I must assure you that once we identify cause it will be easy to correct it.
I look forward to see more details.

Thanks and regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ashok Kumar (2 hours later)
1. It happened two consecutive times in the past week ( 10 months after the stenting) and once few months back. inbetween I was fine.
2. sudden
3. I failed twice in the past week and did not try more
4. I have sex once a month and my last two times ( in the past week) failed
5. I DO NOT KNOW
6. I DO NOT KNOW.... It happened twice in a week as I explained.
7. not critical at all, not demanding and very kind
8. nothing at all
9. I attached a report to the original message of all my medicines and illness. I just forgot to tell that I take Tamsulin 0.4 mg ( Tamsulosin Hydrochloride) for prostate as I experience difficulty urinating. I regulate on that medicine for a week or two and stop it and get back to it when I feel the symptoms and so on.
10. Ditto 9
11. before the Clot attack I was on Co-Tareg and Norvasc for Hypertension
12. I am nervous and get mad easily
13. None
doctor
Answered by Dr. Ashok Kumar (3 hours later)
Brief Answer:
It seems psychological

Detailed Answer:
Dear XXXXXXX
Thanks for reverting back to me.

First of all I like to inform you that you are probably suffering with psychological erection problem. Presence of normal morning erections and getting problem at the time of intercourse clearly points toward role of psychological processes. Having anxious personality and getting mad on the drop of hat again points toward possibility of psychological process as cause of problem.

I also like to inform you that there is nothing to be embraced and occasional failure is norm of life rather than exception. Rather than replaying the failure episodes again and again in your mind it is time to focus on giving pleasure rather than performance which is probably main cause for consecutive problem in last one week.


I hope this answers you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3315 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Does My Lab Test Report Indicate?

Brief Answer: Please provide more details Detailed Answer: Hello, Thanks for using Healthcaremagic. Before we can make any conclusions I request you to provide following details so an impression can be made about the cause of problem. 1. How long you are facing problem with erections? Whether you noticed it after stenting process or it really happened after process? 2. How the problem started whether it was sudden in onset or build up slowly over the months or years? 3. Frequency of the problem in a week/month ? Are you able to have some successful sexual intercourse? 4. In a typical month out of what number of sexual interactions do not achieve success? 5. What are the factors that increase the problem ? 6. Factors that relieve the problem- thoughts, situations, partner, place etc. 7. Your partner details- Is she very critical, demands sex more than what can you think, does she feel superior to you or bothers you in some other regards? 8. Effect on your relationship so far due to problem 9. Details of medical illness like duration, any complications, treatment received till date. 10. Medications you are receiving currently, if any including ayurvedic homeopathic or any other. 11. Medication you received in past and their effect? 12. Do you have any psychiatric illness (like anxiety, depression, fear)? 13. Investigations done till date and reports of most latest investigations- serum testosterone, TSH, T3, T4 and any other? I must assure you that once we identify cause it will be easy to correct it. I look forward to see more details. Thanks and regards